User menu

On the multiplicity of nodal solutions of a prescribed mean curvature problem

Bibliographic reference Bonheure, Denis ; Derlet, Ann ; de Valeriola, Sébastien. On the multiplicity of nodal solutions of a prescribed mean curvature problem. In: Mathematische Nachrichten, Vol. 286, no.11-12, p. 1072-1086 (2013)
Permanent URL http://hdl.handle.net/2078.1/150202
  1. Aftalion Amandine, Pacella Filomena, Qualitative properties of nodal solutions of semilinear elliptic equations in radially symmetric domains, 10.1016/j.crma.2004.07.004
  2. Bartsch Thomas, Liu Zhaoli, Weth Tobias, Sign Changing Solutions of Superlinear Schrödinger Equations, 10.1081/pde-120028842
  3. Bartsch Thomas, Wang Zhi-Qiang, On the existence of sign changing solutions for semilinear Dirichlet problems, 10.12775/tmna.1996.005
  4. Bartsch, The Dirichlet problem for superlinear elliptic equations, in: Stationary Partial Differential Equations, Handb. Differ. Equ. Vol. II, 1 (2005)
  5. Bartsch Thomas, Willem Michel, Infinitely many radial solutions of a semilinear elliptic problem on ?N, 10.1007/bf00953069
  6. Bonheure Denis, Habets Patrick, Obersnel Franco, Omari Pierpaolo, Classical and non-classical solutions of a prescribed curvature equation, 10.1016/j.jde.2007.05.031
  7. Bonheure Denis, Van Schaftingen Jean, Bound state solutions for a class of nonlinear Schrödinger equations, 10.4171/rmi/537
  8. Brenier, Extended Monge-Kantorovich theory, in: Optimal Transportation and Applications, Lecture Notes in Math. Vol. 1813, 91 (2003)
  9. Coffman Charles V., Ziemer William K., A Prescribed Mean Curvature Problem on Domains without Radial Symmetry, 10.1137/0522063
  10. Conti Monica, Merizzi Luca, Terracini Susanna, Remarks on variational methods and lower-upper solutions, 10.1007/s000300050009
  11. De Nápoli Pablo, Mariani Marı́a Cristina, Mountain pass solutions to equations of p-Laplacian type, 10.1016/s0362-546x(03)00105-6
  12. S. de Valeriola \documentclass{article}\usepackage{amssymb}\begin{document}\pagestyle{empty}$\mathbb {R}^N$\end{document}
  13. Finn Robert, Equilibrium Capillary Surfaces, ISBN:9781461385868, 10.1007/978-1-4613-8584-4
  14. Gilbarg, Elliptic Partial Differential Equations of Second Order, Reprint of the 1998 Edition (2001)
  15. Giusti Enrico, Minimal Surfaces and Functions of Bounded Variation, ISBN:9780817631536, 10.1007/978-1-4684-9486-0
  16. Habets Patrick, Omari Pierpaolo, Positive Solutions of an Indefinite Prescribed Mean Curvature Problem on a General Domain, 10.1515/ans-2004-0101
  17. Le Vy Khoi, Variational method based on finite dimensional approximation in a generalized prescribed mean curvature problem, 10.1016/j.jde.2008.11.015
  18. Lewy Hans, Stampacchia Guido, On existence and smoothness of solutions of some non-coercive variational inequalities, 10.1007/bf00250528
  19. Li Shujie, Wang Zhi-Qiang, 10.1090/s0002-9947-02-03031-3
  20. Liu Zhaoli, Wang Zhi-Qiang, On the Ambrosetti-Rabinowitz Superlinear Condition, 10.1515/ans-2004-0411
  21. Lorca, Topol. Methods Nonlinear Anal., 35, 61 (2010)
  22. Miranda, Boll. Unione Mat. Ital. (2), 3, 5 (1940)
  23. Nakao Mitsuhiro, A bifurcation problem for a quasi-linear elliptic boundary value problem, 10.1016/0362-546x(90)90032-c
  24. Nehari Zeev, Characteristic values associated with a class of nonlinear second-order differential equations, 10.1007/bf02559588
  25. Noussair Ezzat S., Swanson Charles A., Jianfu Yang, A barrier method for mean curvature problems, 10.1016/0362-546x(93)90005-d
  26. Obersnel, Quad. Mat. Univ. Trieste, 593, 1 (2009)
  27. Obersnel Franco, Omari Pierpaolo, Positive solutions of the Dirichlet problem for the prescribed mean curvature equation, 10.1016/j.jde.2010.07.001
  28. Palais Richard S., The principle of symmetric criticality, 10.1007/bf01941322
  29. Pucci, The Maximum Principle, Progress in Nonlinear Differential Equations and their Applications Vol. 73 (2007)
  30. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conference Series in Mathematics, Published for the Conference Board of the Mathematical Sciences Vol. 65 (1986)
  31. Ramos M., Tavares H., Zou W., A Bahri–Lions theorem revisited, 10.1016/j.aim.2009.07.013
  32. Stampacchia Guido, On some regular multiple integral problems in the calculus of variations, 10.1002/cpa.3160160403
  33. Weth Tobias, Symmetry of Solutions to Variational Problems for Nonlinear Elliptic Equations via Reflection Methods, 10.1365/s13291-010-0005-4